Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking steroid shot and augmentin for sinus infection. Reddish swollen throat. Side effect?

I had a steroid shot yesterday, and started a round of augmenten for a sinus infection . Well I noticed today the back top part of my mouth was red and swollen my throat also. I then took another augment in my 3 sine yesterday. Later my face turned red, also a little of my neck and collar bone. I did not know if it could be the steroid or antibiotic . The redness in my mouth and throat are not as bad now. I have had a augmenten before and no reaction
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
taking antibiotics and steroids need to be in a particular order, this is usually to monitor the effectiveness of treatment and detect whether germ is reacting to given drug or not. I believe you visit a physician for an evaluation of the lesions and a proper diagnosis. This lesions might deserve either different drugs or other type of drug applications.
Thanks and regards,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor